A member asked:

My hr resting is 132 feels like my heart is flip flop ing in my chest my h ands shaking i take 5mg atanol for high bp never had problems wiith tachyc?

2 doctors weighed in across 2 answers
Dr. Andrea Rodgers answered

Specializes in

Hi, 132 is high for a resting heart-rate and if it feels as though it is flip-flopping, you need to be seen immediately. It could be an abnormal rhythm. Best to be safe when dealing with heart symptoms.

Answered Aug 11, 2014

3.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Gregory Gilbert answered

Specializes in Emergency Medicine

I'd get checked out. You should get an EKG. EMS can get that started when they arrive in most areas. Sounds like you might have atrial fibrillation with rapid ventricular response, but could also be something much worse. You need to get rate controlled and given your age, I'd say sooner rather than later.

Answered Jul 29, 2018

3.8k views

Thank

Related Questions

A member asked:

Nausea, elevated heart rate at rest, fluttery in chest, sore ribs?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...